Journal of Symbolic Logic

DMP in strongly minimal sets

Assaf Hasson and Ehud Hrushovski

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We construct a strongly minimal set which is not a finite cover of one with DMP. We also show that for a strongly minimal theory T, generic automorphisms exist iff T has DMP, thus proving a conjecture of Kikyo and Pillay.

Article information

J. Symbolic Logic, Volume 72, Issue 3 (2007), 1019-1030.

First available in Project Euclid: 2 October 2007

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Hasson, Assaf; Hrushovski, Ehud. DMP in strongly minimal sets. J. Symbolic Logic 72 (2007), no. 3, 1019--1030. doi:10.2178/jsl/1191333853.

Export citation